Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 5, Pages 313-318
http://dx.doi.org/10.1155/S0161171200001071

Uniqueness of weak solution for nonlinear elliptic equations in divergence form

Institute of Mathematics, Fudan University, Shanghai 200433, China

Received 3 April 1997; Revised 21 June 1997

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xu Zhang, “Uniqueness of weak solution for nonlinear elliptic equations in divergence form,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 5, pp. 313-318, 2000. https://doi.org/10.1155/S0161171200001071.